Diabetes type 2,insulin
My mom has a diabetes type 2 since 12 years, she was on medicine and she started injecting insulin which it's been 4 years now. Because of her weak immunity she got meningitis she was hospitalized in ICU. She experienced both viral and bacterial meningitis and she got antibiotic therapy for two weeks. she recovered and the last result of her spinal cord fluid culture was totally negative. Doctors advised her to go for physiotherapy sessions because of the presence of clotting on her legs. *Here is the issue* after 20 days she experienced burning sensation on her feet and urinary tract. As she explains she feels her feet is on fire, it's been now 1 year and became worst by time, She is using (neuron tin)and (prebegalin 75 mg)tablets and it is not affecting much and when her blood sugar is low the burning sensation is high. Thank you in advance.Doctors are saying it's neuropathy but her nervous system is medium. Please help us to figure out and find a solution for her.
Like the answers? Chat privately with the doctor of your choice
Exactly This is Neuropathy Need to increase the dosage of drugs and also to change some drugs. Tab Gabapentin 300 mg at night Tab Tryptomer 25 mg at night Also Neurobion forte injections. 10 injections alternate day. Rest follow up with me. I have treated thousands of Neuropathy patients
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.